# SDR 2003FA0000221

- Difficulty date: January 22, 2003
- Submitted: March 11, 2003
- Operation: General aviation
- Aircraft: N66809
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300171
- Engine: Lyc TIGO541*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bellows
- Part number: 9810002004
- Condition: Chafed
- Location: Intercooler
- Part time: 30 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

INSUFFICIENT CLEARANCE, BELLOWS ARE CHAFING THROUGH, CAUSED ENGINE FAILURE ON FINAL APPROACH.  PART OF INTER COOLER INSTALLATION, STC NR SA3801NM,
